Academic Journals Database
Disseminating quality controlled scientific knowledge

Bc-Open Sets in Topological Spaces

ADD TO MY LIST
 
Author(s): Hariwan Z. Ibrahim

Journal: Advances in Pure Mathematics
ISSN 2160-0368

Volume: 03;
Issue: 01;
Start page: 34;
Date: 2013;
Original page

Keywords: Closed | b-Open | Bc-Open

ABSTRACT
In this paper, we introduce a new class of b-open sets called Bc-open, this class of sets lies strictly between the classes of θ-semi open and b-open sets. We also study its fundamental properties and compare it with some other types of sets and we investigate further topological properties of sets and we introduce and investigate new class of space named Bc-compact.
Affiliate Program      Why do you need a reservation system?